Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Teichmüller flow is Hamiltonian


Author: Howard Masur
Journal: Proc. Amer. Math. Soc. 123 (1995), 3739-3747
MSC: Primary 32G15; Secondary 30F60, 58F05
MathSciNet review: 1283559
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Teichmuller flow on the cotangent bundle over Teichmuller space coincides with the Hamiltonian flow defined by the function which gives the length of a cotangent vector.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15, 30F60, 58F05

Retrieve articles in all journals with MSC: 32G15, 30F60, 58F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1283559-2
Article copyright: © Copyright 1995 American Mathematical Society